# SDR AALA202504072739

- Difficulty date: March 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON OPEN HOLE 1 FR16 LH DOOR STOP 7 CRACK DIRECTION 5  O' CLOCK. CRACK DEPTH 0.100 INCH. MAINTENANCE REPLACED INTERCOSTAL FITTING AT FR16 L/H DOOR STOP 7 I.A.W A319 SRM 51-42-11-801 AND A319  SRM 51-72-11-911-001 DWG D53114097.
